# SDR AT9900637

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 9919305
- Condition: Gouged
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL, FOUND GOUGED ON THE LEADING EDGE NR 3 SLAT RIB AT XOS 288.193.  BLEND OUT GOUGED AREA, TREAT, PRIMED, AND REFINISH IAW DC9 SRM 57-01-0 FIG 1, SHEET 3, 57-21-1 FIG 1, AND TIMCO EO NR 99-1238.
